# SDR 2003F00107

- Difficulty date: February 10, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N500FS
- Make and model: Cessna 310R
- Aircraft serial: 310R0630
- Aircraft time: 7,665 hours
- Engine: Cont IO520M
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL6006061
- Part serial: E02LA065R
- Condition: Failed
- Location: Left
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RECEIVED A FACTORY REBUILT ENGINE FROM TCM AND INSTALLED. DURING THE GROUND RUNS IT WAS DISCOVERED THAT THE LT MAGNETO WAS DEAD. FURTHER INSPECTION REVEALED THE PROBLEM TO BE IN THE MAGNETO ITSELF. A REPLACEMENT MAGNETO WAS ORDERED AND INSTALLED WHICH CHECKED OK.
